# SDR SWAA052045

- Difficulty date: July 13, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 6,161 hours, 3,467 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Condition: Faulty
- Location: Aft Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, SMOKE SMELL IN AFT GALLEY.  FOUND AFT INBOARD COFFEEMAKER CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER AND REMOVED AND REPLACED AFT COFFEEMAKERS PER MM.
